Alert archive / Wyoming / Red Flag Warnings in 2018

Red Flag Warning 28, NWS Cheyenne, WY

September 10, 2018

NWS Cheyenne, WY issued this red flag warning at Sep 10, 2018, 11:27 AM MDT. It took effect at Sep 11, 2018, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 10, 2018, 11:27 AM MDT (17:27 UTC)
In effect from
Sep 11, 2018, 12:00 PM MDT
Expired
Sep 11, 2018, 8:00 PM MDT
In force
8 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

097 
WWUS85 KCYS 101727
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
1127 AM MDT Mon Sep 10 2018

...Critical Conditions Expected Tuesday and Wednesday...

.The combination of low humidity and gusty winds will produce Red
Flag Warning conditions on Tuesday over western zones and over
most of the entire district on Wednesday. 

WYZ303>308-111000-
/O.NEW.KCYS.FW.W.0028.180911T1800Z-180912T0200Z/
/O.NEW.KCYS.FW.W.0029.180912T1800Z-180913T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-
1127 AM MDT Mon Sep 10 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR
LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 303, 304, 
305, 306, 307, AND 308... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR
LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 303, 304, 
305, 306, 307, AND 308...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Tuesday. a Red
Flag Warning has also been issued from noon to 8 PM MDT
Wednesday. 

* AFFECTED AREA...Fire weather zone 303.Fire weather zone 
  304.Fire weather zone 305.Fire weather zone 306.Fire weather 
  zone 307.Fire weather zone 308. 

* WIND...Southwest 10 to 20 mph gusting to 30 mph on Tuesday.
  Southwest 20 to 30 mph gusting to 45 mph on Wednesday.

* HUMIDITY...8 to 15 percent.

* THUNDERSTORMS...None.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ312-313-WYZ301-302-309-310-111000-
/O.NEW.KCYS.FW.W.0029.180912T1800Z-180913T0200Z/
Box Butte/South Sioux-
Scotts Bluff National Monument/Wildcat Hills-
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
1127 AM MDT Mon Sep 10 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR
LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 301, 302, 
309, 310, 312, AND 313...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Wednesday. 

* AFFECTED AREA...Fire weather zone 312.Fire weather zone 
  313.Fire weather zone 301.Fire weather zone 302.Fire weather 
  zone 309.Fire weather zone 310. 

* WIND...Southwest 10 to 20 mph gusting to 30 mph.

* HUMIDITY...10 to 15 percent.

* THUNDERSTORMS...None.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Rubin
3 follow-up statements
902 
WWUS85 KCYS 110857
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
257 AM MDT Tue Sep 11 2018

...Critical Conditions Expected Today and Wednesday...

.The combination of low humidity and gusty winds will produce Red
Flag Warning conditions on Tuesday over western zones and over
most of the entire district on Wednesday. For Wednesday, winds
will be stronger across the higher terrain and west of I-25.

WYZ303>308-112200-
/O.CON.KCYS.FW.W.0028.180911T1800Z-180912T0200Z/
/O.CON.KCYS.FW.W.0029.180912T1800Z-180913T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-
257 AM MDT Tue Sep 11 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER
ZONES 303, 304, 305, 306, 307, AND 308......RED FLAG WARNING IN
EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR LOW HUMIDITY AND GUSTY
WINDS FOR FIRE WEATHER ZONES 303, 304, 305, 306, 307, AND 308...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
WEDNESDAY FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES
303, 304, 305, 306, 307, AND 308......RED FLAG WARNING IN EFFECT
FROM NOON TO 8 PM MDT WEDNESDAY FOR LOW HUMIDITY AND GUSTY WINDS
FOR FIRE WEATHER ZONES 303, 304, 305, 306, 307, AND 308...

* AFFECTED AREA...Fire weather zone 303.Fire weather zone 
  304.Fire weather zone 305.Fire weather zone 306.Fire weather 
  zone 307.Fire weather zone 308. 

* WIND...Southwest 10 to 20 mph gusting to 30 mph on Tuesday. 
  Southwest 20 to 30 mph gusting to 45 mph on Wednesday.

* HUMIDITY...8 to 15 percent.

* THUNDERSTORMS...None.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ312-313-WYZ301-302-309-310-112200-
/O.CON.KCYS.FW.W.0029.180912T1800Z-180913T0200Z/
Box Butte/South Sioux-
Scotts Bluff National Monument/Wildcat Hills-
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
257 AM MDT Tue Sep 11 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
WEDNESDAY FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES
301, 302, 309, 310, 312, AND 313...

* AFFECTED AREA...Fire weather zone 312.Fire weather zone 
  313.Fire weather zone 301.Fire weather zone 302.Fire weather 
  zone 309.Fire weather zone 310. 

* WIND...Southwest 10 to 20 mph gusting to 30 mph.

* HUMIDITY...10 to 15 percent.

* THUNDERSTORMS...None.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
696 
WWUS85 KCYS 111458
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
858 AM MDT Tue Sep 11 2018

...Critical Conditions Expected Today and Wednesday...

.The combination of low humidity and gusty winds will produce Red
Flag Warning conditions today over western zones and over most of
the entire district on Wednesday. For Wednesday, winds will be 
stronger across the higher terrain and west of I-25.

WYZ302-309-120200-
/O.EXA.KCYS.FW.W.0028.180911T1800Z-180912T0200Z/
/O.CON.KCYS.FW.W.0029.180912T1800Z-180913T0200Z/
North Laramie Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
858 AM MDT Tue Sep 11 2018

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
302 AND 309...

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT 
WEDNESDAY FOR STRONGER WINDS AND EXTREMELY LOW HUMIDITY FOR FIRE 
WEATHER ZONES 302 AND 309...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon today to 8 PM MDT this
evening. 

* AFFECTED AREA...Fire weather zone 302.Fire weather zone 309.

* WIND...Southwest 10 to 20 mph gusting to 30 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ303>308-120200-
/O.CON.KCYS.FW.W.0028.180911T1800Z-180912T0200Z/
/O.CON.KCYS.FW.W.0029.180912T1800Z-180913T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-
858 AM MDT Tue Sep 11 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONES 303, 304, 305, 306, 307, AND 308... 

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT 
WEDNESDAY FOR STRONGER WINDS AND EXTREMELY LOW HUMIDITY FOR FIRE 
WEATHER ZONES 303, 304, 305, 306, 307, AND 308...

* AFFECTED AREA...Fire weather zone 303.Fire weather zone 
  304.Fire weather zone 305.Fire weather zone 306.Fire weather 
  zone 307.Fire weather zone 308. 

* WIND...Southwest 10 to 20 mph gusting to 30 mph on Tuesday. 
  Southwest 20 to 30 mph gusting to 45 mph on Wednesday.

* HUMIDITY...8 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ312-313-WYZ301-310-120200-
/O.CON.KCYS.FW.W.0029.180912T1800Z-180913T0200Z/
Box Butte/South Sioux-
Scotts Bluff National Monument/Wildcat Hills-
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-Platte/Goshen/Central and Eastern Laramie-
858 AM MDT Tue Sep 11 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
301, 310, 312, AND 313...

* AFFECTED AREA...Fire weather zone 312. Fire weather zone 
  313. Fire weather zone 301.Fire weather zone 301. Fire weather 
  zone 309. Fire weather zone 310. 

* WIND...Southwest 10 to 20 mph gusting to 30 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
991 
WWUS85 KCYS 111926
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
126 PM MDT Tue Sep 11 2018

...Critical Conditions Expected To Continue Through Thursday...

.The combination of low humidity and gusty winds will produce Red
Flag Warning conditions today over western zones and over most of
the entire district on Wednesday. For Wednesday, winds will be
stronger across the higher terrain and west of I-25. Similar
conditions can be expected Thursday for all southeast Wyoming and
Nebraska Panhandle Fire Weather Zones.

NEZ311-121200-
/O.NEW.KCYS.FW.A.0019.180913T1600Z-180914T0200Z/
/O.EXB.KCYS.FW.W.0029.180912T1800Z-180913T0300Z/
Pine Ridge/Nebraska National Forest/Oglala National Grasslands-
126 PM MDT Tue Sep 11 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 311...
 
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH 
THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FWZ 311...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 9 PM MDT Wednesday. A
Fire Weather Watch has also been issued. This Fire Weather Watch 
is in effect from Thursday morning through Thursday evening. 

* AFFECTED AREA...Fire weather zone 311.  

* WIND...Southwest 10 to 20 mph gusting to 30 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ302>309-121200-
/O.NEW.KCYS.FW.A.0019.180913T1600Z-180914T0200Z/
/O.EXT.KCYS.FW.W.0029.180912T1800Z-180913T0300Z/
/O.CON.KCYS.FW.W.0028.000000T0000Z-180912T0200Z/
North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
126 PM MDT Tue Sep 11 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 302, 303,
304, 305, 306, 307, 308 AND 309...

...RED FLAG WARNING NOW IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 302, 303,
304, 305, 306, 307, 308 AND 309...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 302, 303, 304, 305, 306, 307, 308 AND 309...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Thursday morning through
Thursday evening. 

* AFFECTED AREA...Fire Weather Zones 302, 303, 304, 305, 306, 307,
  308 and 309.

* WIND...Southwest 10 to 20 mph gusting to 30 mph on Tuesday.
  Southwest 20 to 30 mph gusting to 45 mph on Wednesday. Similar
  wind speeds can be expected Thursday.

* HUMIDITY...8 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

NEZ312-313-WYZ301-310-121200-
/O.NEW.KCYS.FW.A.0019.180913T1600Z-180914T0200Z/
/O.EXT.KCYS.FW.W.0029.180912T1800Z-180913T0300Z/
Box Butte/South Sioux-
Scotts Bluff National Monument/Wildcat Hills-
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-Platte/Goshen/Central and Eastern Laramie-
126 PM MDT Tue Sep 11 2018

...RED FLAG WARNING NOW IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301, 310,
312, AND 313...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FIRE WEATHER
ZONES 301, 310, 312 AND 313...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Thursday morning through
Thursday evening. 

* AFFECTED AREA...Fire weather zone 312. Fire weather zone 313.
  Fire weather zone 301. Fire weather zone 310.
 
* WIND...Southwest 10 to 20 mph gusting to 30 mph. Similar winds
  can be expected Thursday.

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 10, 10:55 AM MDT, 32 minutes earlier.

Area forecast discussion, Sep 10, 10:55 AM MDT, 32 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1055 AM MDT Mon Sep 10 2018

.SHORT TERM...(Today through Wednesday)
Issued at 215 AM MDT Mon Sep 10 2018

Main concern this period will be with Fire Weather conditions over
the next few days in an otherwise warm and dry weather pattern.
Westerly upper flow over the region today will turn slowly to
southwesterly tonight and Tuesday then hold through Wednesday.
Mainly sunny skies are expected today with some high clouds possibly
drifting over western parts of the CWA. A couple weak impulses will
lift northeast into the northern plains late Tuesday and again late
Wednesday. The first one could set off a few showers or weak storms
over the Neb Panhandle late Tuesday. Otherwise, these impulses will
cause lee troughing to occur over the high plains which in turn
will cause some increase in winds over western parts especially on
Wednesday.

.LONG TERM...(Wednesday night through Sunday)
Issued at 230 AM MDT Mon Sep 10 2018

A warm and dry southwest flow aloft will prevail through the end of
the week. Lee side surface trough over the high plains will promote
gusty southwesterly winds each afternoon and early evening. These
conditions will promote High fire danger for much of southeast Wyoming.
Model differences appear this weekend, with the Euro pulling a upper
trough across the northern CONUS, and the GFS holding a upper ridge
over the central Great Plains. Consensus favors the Euro for cooler
temperatures this weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1050 AM MDT Mon Sep 10 2018

VFR conditions next 24 hours and beyond. Winds are going to be
increasing Tuesday from the southwest and could become gusty.

&&

.FIRE WEATHER...
Issued at 215 AM MDT Mon Sep 10 2018

Concerns will exist across mainly southeast Wyoming for the next
few days, particularly by Weds when stronger winds may occur over
western districts, combining with low afternoon RHs. Warm and dry
weather will continue pretty much for the entire week.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...RE
LONG TERM...MAJ
AVIATION...GCC
FIRE WEATHER...RE
Hazardous weather outlook, Sep 10, 3:07 AM MDT, 8 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
307 AM MDT Mon Sep 10 2018

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-112-114-118-
119-111000-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-East Platte County-Goshen County-
Sierra Madre Range-Snowy Range-Central Laramie County-
East Laramie County-
307 AM MDT Mon Sep 10 2018

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed.

WYZ103>106-109>111-113-115>117-111000-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Upper North Platte River Basin-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
307 AM MDT Mon Sep 10 2018

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Gusty winds are expected on Tuesday and especially Wednesday
which may lead to dangerous fire conditions.

.Spotter information statement...

Spotter activation will not be needed.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 11:27 AM MDTRed Flag WarningCYS58 hr

Nearby

Red Flag Warnings in Wyoming, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.